Staff Profile / Publication Repository

Demonstrate your scholarly/professional recognition to your institution

LATEST PUBLICATIONS

ALL PUBLICATIONS

An Optimal Investment Returns with N-Step Utility Functions

Journal: Bulletin of Mathematical Sciences and Applications, 2016
Author: EGHWERIDO Joseph Thomas and OBILADE Titilola

Design and Manufacture of a 30-ton Hydraulic Press

Journal: A U J.T. 14(3): 196-200 (Jan. 2011) Technical Report , 2011
Author: Malachy Sumaila and Akii Okon igbon Akaehomen Ibhadode

Design and Manufacture of a 30-ton Hydraulic Press

Journal: Mechanical Engineering Department, Federal University of Technology , 2011
Author: Malachy Sumaila and Akii Okon igbon Akaehomen Ibhadode

Cadastral Mapping using GIS Techniques in Urban Development

Journal: The Nigeria Academic Forum, 2006
Author: Onosemuode, Christopher

Optimization of coconut oil ethyl esters reaction variables and prediction model of its blends with ...

Journal: http://www.tandfonline.com/loi/tbfu20, 2016
Author: Olusegun David Samuel, Solomon Olanrewaju Giwa Abdulssalam El- Suleiman

Hydrogeological Studies for Groundwater resource and its vulnerability to contamination in Owo, Sout ...

Journal: International Journal of Science and Research (IJSR), 2015
Author: Falowo, O.O, and Imeokparia, E.G

A Critical review of in-situ transesterification process for Biodiesel Production.

Journal: The Pacific Journal of Science and Technology, 2012
Author: Samuel, O.D. and Dairo, O.U.,

Optimal Reliability and Cost of Power Distribution: A case of Power Holding Company of Nigeria.

Journal: International Journal of Engineering Science and Technology, , 2011
Author: Chinwuko, E.C., Nwuba, E.I.U., Mgbemena, C.O.

Application of Linear Programming Model and Sensitivity Analysis in Multi Source Multi Destination S ...

Journal: Canadian International Journal of Science and Technology, Ontario Canada, 2017
Author: M. O.Okwu, F.I Ashiedu, Joachim Gidiagba, and A. Adedoyin

OPTIMIZATION OF INVESTMENT RETURNS WITH N-STEP UTILITY FUNCTIONS

Journal: Journal of Nigerian Mathematical Society, 2014
Author: J. T. EGHWERIDO1 AND T. O. OBILADE

VIEW ALL PUBLICATION

TAGS